Can someone with primary lymphedema (legs) use Botox and fillers?
Botox and Fillers for Primary Lymphedema Patients?
Doctor Answers (4)
Botox, fillers and lymphedema
I have treated patients who had lymphedema with Fillers and Botox. There were no problems. Botox and fillers act just where they were injected and should not interact with lymph flow.
I hope this helps.
Primary lymphedema (systemic disease) concerns and botoulinum toxin (Dysport, etc) or fillers
If you are using this on your face, I do not see any contraindications to use as there effects are primarily local. Our primary concerns are either neuromusclular conditions with botulinum toxin (Dysport, etc.) or auto-immune/collagen vascular diseases with fillers. Discuss your concerns with an experienced physician injector.
Botox and fillers and patients with lymphedema
Lymphedema of the upper extremity, such as after lymph gland removal in the underarm, or lower legs from circulation problems or lymph gland removal, and other causes, should not be a contraindication to having Botox and fillers injected in the face.
You might also like...
Botox and fillers In Primary Lymphedema Patients
Primary Lymphedema is a disorder affecting lymphatic channels in the extremities. There is no relation that I am aware of between this disorder and the use of either Botox or Fillers. The most common contraindications to the use of Botox involve a group of neuromuscular disorders, pregnancy, infection at the treatment site and allergies. Moreover, since the use of Botox and fillers is largely confined to the face and not used in the extremities, there should be no contraindications to their use.
Dr. P. Aldea
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.